It has been known for nearly a decade that deterministically modeled reaction networks that are weakly reversible and consist of a single linkage class have trajectories that are bounded from both above and below by positive constants (so long as the initial condition has strictly positive components). It is conjectured that the stochastically modeled analogs of these systems are positive recurrent. We prove this conjecture in the affirmative under the following additional assumptions: (i) the system is binary, and (ii) for each species, there is a complex (vertex in the associated reaction diagram) that is a multiple of that species. To show this result, a new proof technique is developed in which we study the recurrence properties of the n-step embedded discrete-time Markov chain.
Stochastically modeled weakly reversible reaction networks with a single linkage class / Anderson, D. F.; Cappelletti, D.; Kim, J.. - In: JOURNAL OF APPLIED PROBABILITY. - ISSN 0021-9002. - STAMPA. - 57:3(2020), pp. 792-810.
|Titolo:||Stochastically modeled weakly reversible reaction networks with a single linkage class|
|Data di pubblicazione:||2020|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1017/jpr.2020.28|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto:
|SingleLinkage_accepted_with_ref.pdf||Articolo principale||2. Post-print / Author's Accepted Manuscript||Non Pubblico - Accesso privato/ristretto||Administrator Richiedi una copia|
|arxiv-preprint-1904.08967.pdf||1. Preprint / Submitted Version||PUBBLICO - Tutti i diritti riservati||Visibile a tuttiVisualizza/Apri|